The Birch and Swinnerton-Dyer Conjecture For Q-Curves and Oda's Period Relations

Yu Zhao John Abbbott College Victor Rotger Universitat Polit ` ecnica de Catalunya Henri Darmon McGill University

Number Theory mathscidoc:1703.24012

Geometry and Analysis of Automorphic forms of several variables, Proceedings of the International Symposium in Honor of Takayuki Oda on the Occasion of his 60th birthday, Series on Number Theory and its applications, 7, 1-40, 2012
This paper proves Birch and Swinnerton-Dyer conjecture for Q-curves defined over real quadratic number field with everywhere good reductions.
No keywords uploaded!
[ Download ] [ 2017-03-14 00:03:29 uploaded by zhaoyuwen ] [ 354 downloads ] [ 0 comments ]
@inproceedings{yu2012the,
  title={The Birch and Swinnerton-Dyer Conjecture For Q-Curves and Oda's Period Relations},
  author={Yu Zhao, Victor Rotger, and Henri Darmon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170314000329687489680},
  booktitle={Geometry and Analysis of Automorphic forms of several variables, Proceedings of the International Symposium in Honor of Takayuki Oda on the Occasion of his 60th birthday,  Series on Number Theory and its applications},
  volume={7},
  pages={1-40},
  year={2012},
}
Yu Zhao, Victor Rotger, and Henri Darmon. The Birch and Swinnerton-Dyer Conjecture For Q-Curves and Oda's Period Relations. 2012. Vol. 7. In Geometry and Analysis of Automorphic forms of several variables, Proceedings of the International Symposium in Honor of Takayuki Oda on the Occasion of his 60th birthday, Series on Number Theory and its applications. pp.1-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170314000329687489680.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved